Kirchhoff-Carrier elastic strings in noncylindrical domains.
Portugaliae mathematica, Tome 56 (1999) no. 4, pp. 465-500
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Kirchhoff-Carrier, strings, noncylindrical domain, global solutions, asymptotic behaviour, existence and uniqueness of local and global solutions
@article{PORMA_1999__56_4_48502,
author = {Limaco Ferrel, J. and Medeiros, L.A.},
title = {Kirchhoff-Carrier elastic strings in noncylindrical domains.},
journal = {Portugaliae mathematica},
pages = {465--500},
year = {1999},
volume = {56},
number = {4},
zbl = {0943.35001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1999__56_4_48502/}
}
Limaco Ferrel, J.; Medeiros, L.A. Kirchhoff-Carrier elastic strings in noncylindrical domains.. Portugaliae mathematica, Tome 56 (1999) no. 4, pp. 465-500. http://geodesic.mathdoc.fr/item/PORMA_1999__56_4_48502/